# SDR SWAA2023041326062

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 49,187 hours, 29,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LIGHT LEFT OVERWING EXIT INOP.  REMOVED AND REPLACED LEFT OVERWING EXIT SIDE WALL LIGHT BALLAST PER AMM 33-21-00. OPS CHECK GOOD AT THIS TIME.
